# SDR 00FDEA00282

- Difficulty date: April 24, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- Aircraft time: 46,961 hours, 30,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIR AREA, LT SIDE WEB CRACKED AT LIGHTENING HOLE AT BS 1260.  STOP DRILLED CRACK, FABRICATED AND INSTALL REPAIR IAW SRM 51-40-2 & 51-30-2.
